Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking losar 50 for BP control. Feeling dizziness. Is this the side effect of medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
FOR THE LAST 5 YEARS I WAS TAKING LOSAR 50 FOR BP CONTROL,NOW I AM TAKING LOSAR A FROM TODAY IN MORNING ,SLIGHT GITTINESS I AM FEELING.ANY SIDE EFFECT WITH LOSAR A,
Posted Thu, 11 Oct 2012 in Hypertension and Heart Disease
 
 
Answered by Dr. Muhammad Ishfaq Habib 2 hours later
Hi
Thanks for the query

First i would like to know why did you changed to losar A and how your BP with Losar 50. secondly if you feel gittiness again just check your blood pressure again and assure whether it is not too much lowered or there might be a slight problem with getting used to the new drug which probably get better with frequent use. Losar A contain two drugs which both are from safe groups of antihypertensives.

Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Taking losar 50 for BP control. Feeling dizziness. Is this the side effect of medicine? 55 minutes later
on advise of my doctor only i changed to losar A.i cheched my bp not lowered too much. as you said it may be getting it used to.i will come to u if i feel problem.
 
 
Answered by Dr. Muhammad Ishfaq Habib 3 hours later
Hi
Thanks for the reply

Then use the drug and wait for atleast one week. hope you get settled with it. The major side effect of these drugs is dry cough. once you are used to with the drug. you will get fine

for any further problems contact me on http://bit.ly/Dr-Muhammad-Ishfaq-Habib.

Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor